# SDR AALA20060875

- Difficulty date: October 16, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  - EMERGENCY EXIT FLOOD LIGHT AT AFT RIGHT AND LEFT EXIT INOPERATIVE. REPLACED BATTERY PACK M1210 FOR EMERGENCY EXIT FLOOD LIGHTS AT AFT RIGHT AND LEFT EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
